# SDR CALA0600007

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 57,459 hours, 29,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654502279
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A TWO INCH CRACK IN WING CENTER SECTION VERTICAL STIFFENER AT STA 663.75, RBL 6.15.  THE STIFFENER WAS REPAIRED IAW EA 5714-01002.  A DIP WAS ISSUED TO ACCOMPLISH A VISUAL INSPECTION OF THE STIFFENER FOR CRACKS EVERY 4500 FLIGHT CYCLES AND TO REPLACE BOTH STIFFENERS IAW EA 5714-01002 OP 02-05 PRIOR TO THE ACCUMULATION OF 15,000 FLIGHT CYCLES FROM REPAIR INSTALLATION.
